# SDR SWAA2021040152242

- Difficulty date: February 24, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1 Ddoor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT SERVICE DOOR AT FWD GALLEY AREA / PERFORMED ADJUSTMENT ON SERVICE DOOR AT FWD GALLEY AREA IAW AMM 52-41-00-820-801 TOOL USED CALIPER PN 700-113-10 SN 0033205 DUE DATE 29-JUL-21 AND DEPTH GAGES PN 547-2185 SN 003739 DUE DATE 14-SEP-21
